# SDR DALA2024050704971

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 715-737
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND ON RH CUSP WEB BTW STA Y=715 TO Y=737 AND -X=45 TO -X=60 IN PAX CABIN. SUMMARY OF NRC 00534: RH CUSP WEB BTW STA Y=715 TO Y=737 AND -X= 45 TO -X=60 IN CABIN PAX WAS REPAIRED PER B717 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4. (LP #0329432)
